# SDR SWAA050590

- Difficulty date: February 25, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 2,777 hours, 1,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 079123
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD END OF EEPLS COVER LOOSE.  REINSTALLED EEPLS COVER PER MM.
